# SDR SWAA2018061822845

- Difficulty date: June 4, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 40,606 hours, 20,891 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A8131
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E COMPARTMENT INTERCOSTAL CORRODED BETWEEN BS 344 TO BS 351, STR 23L.  R&R INTERCOSTAL IAW SRM & DWG.
